# SDR USAA041071

- Difficulty date: December 2, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- Engine: Cfmint CFM563B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545772
- Condition: Chafed
- Location: Fuselage
- Part time: 49,476 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q5 - SKIN, 9 INCHES X .5 INCH X .0075 INCH DEEP, CHAFED, RT OF S1 AT STA 867 TO 887.  DOUBLER AND TRIPLER REPAIR SCHEME IAW SRM. (K)
